# SDR CA050308003

- Difficulty date: January 4, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Amd FALCON20
- Aircraft time: 26,080 hours
- Engine: Ge CF7002D2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AC DEPARTED IN HEAVY RAIN, LANDED IN FREEZING CONDITIONS. ON TAKEOFF LANDING GEAR WAS SELECTED UP, LANDING GEAR DOORS OPENED, LANDING GEAR RETRACTED, BUT DOORS WOULD NOT CLOSE. LANDING GEAR WAS SELECTED DOWN, LANDED SAFELY.  MAINT FOUND MOISTURE IN LANDING GEAR CONNECTOR PLUGS.  CONNECTOR PLUGS WERE CLEANED, GEAR SWING WAS COMPLETED TO VERIFY CORRECT OPS, AC WAS RELEASED FOR SERVICE, FLEW SAFELY FOR 2 NIGHTS, THEN SAME SCENARIO REPEATED ITSELF. INVEST REVEALED THAT RT DOOR ACTUATOR MICROSWITCH HAD HEAVY GREASE INSIDE SWITCH. SWITCH WAS CLEANED AND A GEAR SWING COMPLETED. AC RETURNED TO SERVICE. IMPLEMENTED AN INSP OF ALL 9 MICROSWITCHES AND CONNECTOR PLUGS (6 WEEK INTERVAL) TO PREVENT RECURRENCE.
